# SDR TWAA0008805

- Difficulty date: May 23, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION IN CHAIR TRACK AT RBL 22 AT THE FOLLOWING STATIONS: 363 TO 368, 237, 530 TO 460, 427 TO 462, 408 TO 420, 636, 788, AND 484 TO 503.  REMOVED CORROSION PER SRM 51-10-3, 53-05 FIG 4B-1, AND SPM 6-80-01.  PRIMED PER SRM 51-10-3.
